Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 170, NWS Charleston, WV

September 26, 2012Boyd County, Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Sep 26, 2012, 7:09 PM EDT for Boyd County, Carter County, Greenup County, Kentucky. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 7:09 PM EDT (23:09 UTC)
Expired
Sep 26, 2012, 8:00 PM EDT
In force
51 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boyd County, KY, Carter County, KY, Greenup County, KY

What was reported inside it

TimeReportWhereRemark
Sep 26, 7:15 PM EDTHAIL 14 Nnw Grayson, KY
Sep 26, 7:32 PM EDTHAIL 13 N Rush, KY
Sep 26, 7:41 PM EDTHAIL 1Cannonsburg, KY
Sep 26, 7:55 PM EDTHAIL 0.88Catlettsburg, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS51 KRLX 262309
SVRRLX
KYC019-043-089-270000-
/O.NEW.KRLX.SV.W.0170.120926T2309Z-120927T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
709 PM EDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOYD COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITIES OF...CANNONSBURG...ASHLAND...
  CENTRAL CARTER COUNTY IN KENTUCKY...
  SOUTHEASTERN GREENUP COUNTY IN KENTUCKY...

* UNTIL 800 PM EDT

* AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OLDTOWN...OR 6 MILES NORTHWEST OF GRAYSON...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COALTON...NAPLES AND PRINCESS.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
174 AND 189 IN KENTUCKY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3845 8305 3849 8264 3848 8262 3833 8262
      3836 8305
TIME...MOT...LOC 2310Z 267DEG 23KT 3841 8297

$$

30
1 follow-up statement
371 
WWUS51 KRLX 262334
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
734 PM EDT WED SEP 26 2012

KYC019-043-089-270000-
/O.CON.KRLX.SV.W.0170.000000T0000Z-120927T0000Z/
BOYD KY-CARTER KY-GREENUP KY-
734 PM EDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN GREENUP...EAST CENTRAL CARTER AND BOYD COUNTIES...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR NAPLES...OR 6 MILES WEST OF CANNONSBURG...MOVING EAST AT
25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRINCESS...MAVITY...SUMMIT...WESTWOOD AND ASHLAND

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
175 AND 189 IN KENTUCKY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3846 8280 3849 8265 3847 8262 3834 8262
      3833 8263 3835 8290
TIME...MOT...LOC 2334Z 267DEG 23KT 3842 8277

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 4:23 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Sep 26, 4:23 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
423 PM EDT WED SEP 26 2012

.SYNOPSIS...
UPPER DISTURBANCES...ALONG AND AHEAD OF A FRONT...WILL SAG SOUTHEAST
ACROSS THE AREA THURSDAY AND FRIDAY. HIGH PRESSURE BUILDS IN
SATURDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UNSETTLED WEATHER IN THE NEAR TERM. FRONTAL BOUNDARY AT 17Z STILL
STALLED OUT ACROSS SOUTHERN MICHIGAN/NORTHWEST OHIO/NORTHERN
INDIANA...WITH AN AREA OF SHOWERS AND ISOLD THUNDERSTORMS JUST
ALONG/AHEAD OF THE FRONT. UPPER SHORTWAVE EXITING NORTHERN ZONES AT
17Z...BROUGHT A ROUND OF SHOWERS AND ISOLD STORMS TO THE NORTHERN
ZONES THIS MORNING. NEXT SIGNIFICANT SHORTWAVE APPEARS TO BE NEAR
SOUTHWEST INDIANA AT THIS TIME...AND WILL PUSH EAST INTO THE CWA LATER
THIS EVENING AND TONIGHT. THIS...IN COMBINATION WITH THE FRONTAL
BOUNDARY WHICH IS PROGGED TO ENTER SOUTHEAST OHIO ZONES AROUND
03Z...WILL KEEP A MENTION OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH LATE TONIGHT...AND WILL BE THE MAIN FOCUS FOR
ACTIVITY LATER TODAY AND TONIGHT. THERE COULD ALSO BE AN ISOLD STORM
LATER THIS AFTERNOON AND EVENING...PARTICULARLY IN ANY AREAS THAT
SEE BREAKS IN THE CLOUDS...BUT THINKING MAIN FOCUS WILL BE WITH
APPROACHING FRONTAL BOUNDARY AND SHORTWAVE...WITH BULK OF ACTIVITY
ACROSS SOUTHEAST OHIO/NORTHEAST KY/AND WV ZONES NEAR OHIO RIVER.

SPC HAS PLACED MUCH OF THE CWA IN A SLIGHT RISK FOR DAY 1 CONVECTIVE
OUTLOOK. THIS IS BASED ON THE DEVELOPMENT OF STRONG UNIDIRECTIONAL
WINDS ALOFT. BEST DYNAMICS LOOK TO BE ACROSS THE NORTH...I.E.
AFOREMENTIONED AREAS...WHERE 40 TO 50 KTS 0-6KM BULK SHEAR AND
BETTER ALTHOUGH MODEST INSTABILITY ARE EXPECTED. COULD GET AN
ISOLATED STRONG TO SEVERE WIND GUST WITH ANY STORM...PARTICULARLY IN
THE NORTHERN ZONES. IN ADDITION...GUSTY WINDS THIS AFTERNOON AND
TONIGHT...PARTICULARLY ACROSS THE RIDGE TOPS FROM THESE STRONGER
WINDS ALOFT.

COLD FRONTAL BOUNDARY WILL SLOWLY CONTINUE TO PUSH SOUTH THROUGH THE
AREA ON THURSDAY...WITH SEVERAL WAVES PROGGED TO MOVE
ACROSS...ENHANCING PRECIPITATION AT TIMES. COLD FRONTAL BOUNDARY
SHOULD BE SOMEWHERE IN THE VICINITY OF THE HIGHER TERRAIN TOWARDS
THE END OF THE FORECAST PERIOD. WEATHER EXPECTED TO DETERIORATE AS
COLD FRONT PUSHES SOUTHWARD...WITH INCREASED SHOWER ACTIVITY...AND
LOWERING/THICKENING CEILINGS.

FOR OVERNIGHT TEMPERATURES...BUMPED UP A COUPLE OF DEGREES ACROSS
THE NORTH DUE TO EXPECTED CLOUD COVER. MADE LITTLE CHANGES TO MAX
TEMPERATURES TOMORROW.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
ALTHOUGH THERE ARE STILL SOME TIMING ISSUES...MODELS COMING INTO
MUCH BETTER AGREEMENT THIS PERIOD...TRENDING TOWARD A FASTER EXIT
WITH THE FRONT AND PRECIPITATION. THIS IS DUE TO UPSTREAM RIDGE
BUILDING MORE RAPIDLY OVER SOUTH CENTRAL CANADA...ALLOWING A STRONG
UPPER LOW TO DROP SOUTHWARD THROUGH SOUTHEASTERN CANADA. THIS
AMPLIFICATION OF THE NORTHERN STREAM FINALLY ALLOWS THE UPPER FLOW
TO TURN MORE TO THE NORTHWEST OVER THE OHIO VALLEY. THE FASTER
GFS/CMC AND SLOWER NAM SUGGESTS A BLEND OF THE MODEL GUIDANCE WILL
BE USED FOR THIS FORECAST. THIS WILL ALLOW FOR NOT TOO DRASTIC A
CHANGE IN THE FORECAST. THE FRONT WILL SINK FROM OUR NORTHWESTERN
BORDER OVER SOUTHEAST OHIO THURSDAY NIGHT SOUTHEASTWARD ACROSS THE
AREA DURING FRIDAY...AND EXITING THE MOUNTAINS FRIDAY NIGHT.
MULTIPLE SHORT WAVES IN THE FLOW...COMBINED WITH PLENTY OF MOISTURE
AND SOME INSTABILITY...ARGUE FOR HIGH POPS VICINITY OF THE FRONT.
NEVER THE LESS...HIGH PRESSURE WITH DRIER AND COOLER AIR WILL TAKE
CONTROL OVER SOUTHEAST OHIO AND NORTHWESTERN WEST VIRGINIA FRIDAY
NIGHT...AND OVER THE ENTIRE AREA BY SATURDAY AFTERNOON. TEMPERATURES
WILL TREND TO BELOW NORMAL BY SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MDLS ARE IN REASONABLY GOOD AGREEMENT WITH UPR LOW FCST TO DROP
INTO THE EASTERN LAKES SUN-MON BEFORE LIFTING OUT. HAVE INCLUDED
SOME CHC POPS FOR MAINLY DIURNAL SHRA ACROSS PORTIONS OF SE OH AND
INTO N WV SUN AFTN WITH DRY SLOT KEEPING S AREAS DRY. SFC HIGH
BUILDS IN FOR NEXT WEEK ASPATTERN RELAXES AND RIDGING TAKES HOLD
ACROSS S HALF OF THE COUNTRY. SO AFTER INITIALLY COOL TEMPS...A
WARMUP WILL BE NOTED DAYS 6 AND 7 UNDER WAA.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
18Z WEDNESDAY THRU 18Z THURSDAY...
BULK OF SHOWER AND THUNDERSTORM ACTIVITY TO REMAIN NORTH OF THE
AREA THROUGH ABOUT 21Z...WHEN ACTIVITY WILL GRADUALLY BEGIN TO
INCREASE AGAIN AS A STALLED FRONTAL BOUNDARY TO THE NORTH...AND
SEVERAL UPPER DISTURBANCES APPROACH THE AREA. EXPECT BRIEF HEAVY
DOWNPOURS...AND STRONG GUSTY WINDS IN VICINITY OF ANY STORMS. BULK
OF THUNDERSTORM/SHOWER ACTIVITY WILL BE NORTH OF A LINE FROM HTS
TO CRW TO CKB...WITH ISOLD ACTIVITY TO THE SOUTH OF THIS LINE.

IN ADDITION...EXPECT GUSTY SOUTHWESTERLY WINDS...ESPECIALLY ALONG
PEAKS WHERE GUSTS OF UP TO 30 KTS ARE POSSIBLE THROUGH AT LEAST
03-06Z.

COLD FRONTAL BOUNDARY WILL ENTER SOUTHEAST OHIO AROUND 03Z...AND
BE AROUND THE OHIO RIVER TOWARDS THE END OF THE PERIOD. WINDS
BEHIND THE FRONT SHIFTING TO NORTHWEST. CIGS WILL LOWER
TONIGHT...PARTICULARLY ACROSS NORTH TO MVFR AFTER 03Z AS FRONTAL
BOUNDARY APPROACHES.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: COVERAGE AND TIMING OF INDIVIDUAL CLUSTERS OF
SHOWERS AND THUNDERSTORMS WILL VARY. TIMING AND COVERAGE OF
LOWERING CIGS WITH FRONTAL BOUNDARY MAY VARY FROM FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    H
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    H
BKW CONSISTENCY  H    H    H    H    H    H    M    M    H    H    H    H
EKN CONSISTENCY  H    M    M    M    M    M    M    M    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    H
CKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    H

AFTER 18Z THURSDAY...
OCCASIONAL IFR IN CEILINGS AND SHOWERS ALONG FRONT THROUGH FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV/SL/30
NEAR TERM...SL
SHORT TERM...JMV
LONG TERM...30
AVIATION...SL
Hazardous weather outlook, Sep 26, 9:34 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
934 AM EDT WED SEP 26 2012

VAZ003-004-WVZ033-271345-
DICKENSON-BUCHANAN-MCDOWELL-
934 AM EDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE
FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE.
WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER
PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT
NATURE OF THIS PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
034>040-046-047-271345-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
934 AM EDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH
DAMAGING WIND GUSTS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE
FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE.
WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER
PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT
NATURE OF THIS PATTERN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 26, 5:50 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
550 PM EDT WED SEP 26 2012

OHZ086-WVZ007-008-014-262230-
GALLIA OH-JACKSON WV-MASON WV-PUTNAM WV-
550 PM EDT WED SEP 26 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JACKSON...CENTRAL
MASON...NORTHERN PUTNAM AND SOUTHEASTERN GALLIA COUNTIES...

AT 548 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
GALLIPOLIS...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR GRIMMS LANDING AROUND 610 PM AND GIVEN AROUND
630 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
129 AND 136 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3880 8220 3880 8161 3862 8169 3859 8175
      3856 8175 3865 8229

30
Special weather statement, Sep 26, 6:24 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
624 PM EDT WED SEP 26 2012

WVZ017>019-029-262315-
CALHOUN WV-GILMER WV-RITCHIE WV-WIRT WV-
624 PM EDT WED SEP 26 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WIRT...NORTHERN
CALHOUN...NORTHWESTERN GILMER AND SOUTHERN RITCHIE COUNTIES...

AT 619 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF GRANTSVILLE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR BIG SPRINGS AROUND 630 PM...TANNER AROUND 645
PM AND NEWBERNE AROUND 700 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3911 8081 3891 8081 3895 8125 3897 8125
      3902 8126 3903 8126 3905 8127 3907 8124
      3911 8083

30
Local storm report, Sep 26, 6:34 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
634 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 E LEON                38.75N  81.86W
09/26/2012  E1.00 INCH       MASON              WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1200503

ARB
Local storm report, Sep 26, 6:41 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
641 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             1 SSE FAIRPLAIN         38.74N  81.68W
09/26/2012  E0.25 INCH       JACKSON            WV   NWS EMPLOYEE

0635 PM     TSTM WND GST     1 SSE FAIRPLAIN         38.74N  81.68W
09/26/2012  E35 MPH          JACKSON            WV   NWS EMPLOYEE

&&

EVENT NUMBER RLX1200504
EVENT NUMBER RLX1200505

ARB
Local storm report, Sep 26, 6:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
649 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             2 S WESTON              39.01N  80.47W
09/26/2012  M1.00 INCH       LEWIS              WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1200506

ARB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 2:03 AM EDTSpecial Weather StatementRLXBoyd, Carter, Greenup27 min
Sep 26, 10:26 AM EDTSpecial Weather StatementRLXBoyd, Carter, Greenup34 min
Sep 26, 7:49 PM EDTSevere Thunderstorm WarningRLXBoyd26 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.